A feasible direction method for the semidefinite program with box constraints

Yi Xu, Wenyu Sun, Liqun Qi

Research output: Journal article publicationJournal articleAcademic researchpeer-review

5 Citations (Scopus)

Abstract

In this paper, we try to solve the semidefinite program with box constraints. Since the traditional projection method for constrained optimization with box constraints is not suitable to the semidefinite constraints, we present a new algorithm based on the feasible direction method. In the paper, we discuss two cases: the objective function in semidefinite programming is linear and nonlinear, respectively. We establish the convergence of our algorithm, and report the numerical experiments which show the effectiveness of the algorithm.
Original languageEnglish
Pages (from-to)1874-1881
Number of pages8
JournalApplied Mathematics Letters
Volume24
Issue number11
DOIs
Publication statusPublished - 1 Nov 2011

Keywords

  • Box constraint
  • Feasible direction method
  • Global convergence
  • Optimization
  • Semidefinite program

ASJC Scopus subject areas

  • Applied Mathematics

Cite this